# SDR 20000504SH013

- Difficulty date: April 6, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N123KK
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400251
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 5042000224
- Condition: Failed
- Location: Nlg
- Part time: 5,957 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TRUNNION FAILED.  (X)
